# SDR EE4Y20110095

- Difficulty date: February 6, 2011
- Submitted: February 6, 2011
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 20,454 hours, 9,820 cycles
- Engine: Iae V2524A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Anchor Fitting
- Part number: D57259162001
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING REAR SPAR AFT FACE, JACK ANCHORAGE FITTING CORRODED, AROUND THE BORE UPPER AND LOWER SURFACE AND IN THE BORE INNER SURFACE.  DAMAGED PART IS GOING TO BE REPAIRED FOLLOWING REPAIR INSTRUCTIONS.
